# SDR AALA201910319017

- Difficulty date: October 27, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 60,118 hours, 22,678 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311398800090
- Condition: Worn
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FITTING AT FR20, S23L  (LH. LATERAL E&E AREA) IS WORN, HAS PLAY IN BOLT HOLE . INSTALLED NEW FITTING IAW SRM 51-42-11.
